# SDR GTIA9900576

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Bs 1408
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHT AT STATION 1408.  BROKEN AND INOPERATIVE AT BULB HOLDER BASE.  REPLACED BROKEN BULB HOLDER BASE OF LIGHT L2-637 IAW MM 33-53-00.  LIGHT OPERATION CHECK OK.  (M)
